Contraceptive Pill

Discussion in 'Lipotrim Forum' started by Mexico, 4 May 2009 Social URL.

  1. Mexico

    Mexico Full Member

    Posts:
    75
    Likes Received:
    0
    Start Weight:
    14st7lb
    Current Weight:
    14st0lb
    Goal Weight:
    10st0lb
    Lost(%):
    0st7lb(3.45%)
    Diet:
    Lipotrim
    Does this affect LT? Sorry if it is a personal question but wouldnt know who else to ask.
     
  2. Avatar

    MiniMins.com Matched Content

  3. joy1

    joy1 Silver Member

    Posts:
    831
    Likes Received:
    12
    dont know, I have the mirenda coil fitted, since being on this diet I have had a period every couple of weeks, even though I have had it checked out and ruled out any infections, this makes me think that it does mess about with your hormones, why dont you go on the liportrim site and ask the experts for peace of mind. I am sure you will be ok.
     
  4. louizekj

    louizekj Silver Member

    Posts:
    799
    Likes Received:
    3
    Diet:
    Lipotrim
    Hiya hun! I'm on the pill and the previous time i did LT it completely messed my periods up. Was on for about 12 weeks in total lol. Nightmare! However, this time i haven't had a single problem, just the same as normal! Both times i've been on it it has never effected my losses or anything like that..in fact its more of a challenge for me cos the pill tends to make me more hungry than normal lol. Hope that helps a little x
     
  5. Seph

    Seph Full Member

    Posts:
    135
    Likes Received:
    0
    Start Weight:
    13st5lb
    Current Weight:
    11st11lb
    Goal Weight:
    10st3lb
    Lost(%):
    1st8lb(11.76%)
    Diet:
    Lipotrim TFR
    Lou, out of interest how did it mess it up? It's just I'm having some spotting atm (had totm 3 weeks ago) but I've been taking the pill perfectly. Could it be LT? I'm hoping it's not cause it means I'll have to start re-feeding asap before my exams start. T.T
     
  6. goldengirl

    goldengirl Full Member

    Posts:
    285
    Likes Received:
    1
    Start Weight:
    14st0lb
    Current Weight:
    12st12lb
    Lost(%):
    1st2lb(8.16%)
    Hi Mexico,

    i've got an implant and as i lose or gain weight it struggles to regulate itself properly so i get messed up, either too long or too short......i think its messed up now with just 5lbs loss as i feel like my TOTM is due just after 16 days......any how not worried as it will sort itself out once my weight loss stops :)
     
  7. louizekj

    louizekj Silver Member

    Posts:
    799
    Likes Received:
    3
    Diet:
    Lipotrim
    After a few weeks on the shakes i had my period like normal hun, then i'd start bleeding again for a few days, then it might stop for a one or two days n start again, that sort of thing. It was quite heavy at first and as the weeks went on it got lighter. I dropped 2 stone in 4 weeks when i first did it and apparently as it was such a dramatic change it caused a hormone imbalance. The doc told me to just carry on taking the pill as normal. This time as i'm already 4 stone lighter from having it done before, the losses are more steady and i haven't had any problems at all.

    I wouldnt worry about it if its nothing much at the moment hun, you can get that sometimes from just being on the pill can't you. I'm sure you won't have to come off for your exams :D the only reason im considering it for my exams is to avoid the embarrassment of my tummy making the worst possible noises in a hall full of silent people haha. I'm only joking, i survived my exams on it last year, i'll survive again!xx
     
  8. Seph

    Seph Full Member

    Posts:
    135
    Likes Received:
    0
    Start Weight:
    13st5lb
    Current Weight:
    11st11lb
    Goal Weight:
    10st3lb
    Lost(%):
    1st8lb(11.76%)
    Diet:
    Lipotrim TFR
    It lasted for weeks?! If that happens I'll definitely have to stop, I didn't even think about it causing an imbalance! (Thankfully I'm planning on re-feeding either this week or next week, looks like it'll be this week!)

    I have really severe period pains so I only have a break on my pills about once or twice a year because I can't afford to miss so much uni especially in exam time. (Missed 3 months on school in year 10 because the pain didn't stop) T.T At least I know it can handle up to 4 weeks before anything happens!
    Did the imbalance affect your re-feed and make you regain?
     
  9. louizekj

    louizekj Silver Member

    Posts:
    799
    Likes Received:
    3
    Diet:
    Lipotrim
    Aww hun thats awful! I'm so lucky i rarely get any pain at all. I couldn't imagine what you have had to go through with it! Your definately doing the right thing then concerning your exams, i'd do exactly the same. Exams are bad enough without having to deal with anything else!

    Nope i have to say the fact that it happened didn't affect me afterwards at all. Like i said it got lighter towards my last few weeks on LT and once i started eating properly again it sorted itself out :)

    Don't worry unnecessarily though chick, like i said it might not affect you at all!xx
     
  10. Seph

    Seph Full Member

    Posts:
    135
    Likes Received:
    0
    Start Weight:
    13st5lb
    Current Weight:
    11st11lb
    Goal Weight:
    10st3lb
    Lost(%):
    1st8lb(11.76%)
    Diet:
    Lipotrim TFR
    I'll only have a few weeks left luckily after this week so I can finish it off after my exams with hopefully no problems.
    Good luck with your exams! Hopefully we'll both do well!
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...